# SDR DHL200080338C

- Difficulty date: January 13, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803CH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B FLAP T/E SKIN DEFORMED AT XW 90.  REMOVED SKIN,  FABRICATED AND INSTALLED T/E SKIN ON RT I/B FLAP AT 90 XW IAW SRM 57-2-1, PG 28.  N/R 1175
